# SDR ASAA2021032734435

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 124 hours, 73 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CMD B NO VNAV. GROUNDED - YES. PERFORMED FAULTS CHECK ON AND NO FAULTS FOUND. ALSO, PERFORMED OPERATIONAL TEST OF THE FMCS SYSTEM PER B737-9 AMM 34-61-00-710-801, OPERATIONAL TEST WAS NORMAL, NOT DEFECTS NOTED.
